Jump to content
Pens

Pens: Starting Over

Recommended Posts

Pens

@manymoretodaysplease ignore last question. I’m sitting here feeling sorry for myself. 

Share this post


Link to post
Pens

February 14, 2020 💗

5 1/2 hrs sleep

A.M.

anxious, fatigue, tense, dry cough

8:00 breakfast, cold hands, 

9:00 throat feels tight, warm hands

9:45 snack grapes

10:15 cold

11:45 lunch

12:30 breathing improved

2:50 pear

4:00 mood lifting a bit

6:00 supper, Tums cold, weak, faint, dizzy

8:45 mirtazapine 1.6 ml.

window

10:30 bedtime 

Share this post


Link to post
Pens

February 14, 2020

Last statement submitted was for February 13

a.m. No breakfast, Because of surgery

5 1/2 to 6 hours sleep

1030 0.5 ml lorazapam

1130  eye operation

12:10 PM I can see! Broke down and had a hot chocolate and cinnamon bun To celebrate

2 PM lunch/supper

5 PM eyedrops,

8:30 PM mirtazapine 1.6 ml.

9:30 PM eyedrops

10 PM bedtime

 

Share this post


Link to post
Pens

February 14, 2020

Last statement submitted was for February 13

a.m. No breakfast, Because of surgery

5 1/2 to 6 hours sleep

1030 lorazepam

1130  eye operation

12:10 PM I can see! Broke down and had a hot chocolate and cinnamon bun To celebrate

2 PM lunch/supper

5 PM eyedrops,

8:30 PM mirtazapine 1.6 ml.

9:30 PM eyedrops

10 PM bedtime

 

Share this post


Link to post
Pens

February 15, 2020

6hrs sleep

a.m. Tired anxiety, warm hands, very tired, feeling spacey (lorazapam from yesterday).?

8:30 breakfast

eye drops

11:00 cold hands

1:30:feeling cold, carrot juice

2:00 yogurt, made me nauseous 

4:00 upset stomach 1 tums

eyevdrops, heart pounding, cold hands

5:00:stomach settling 

6:00:supper sore stomach 2 tums

eye drops 

8:15 mirtazapine 1.6 ml

9:00 eye drops

12:00 bedtime, ate too much before going to bed 

Share this post


Link to post
mustafa

Hi pens ,

What  type of eye surgery did u have !?

Iam sorry u have hard times and pains but, this is withdrawals and that's why we hate them.

Take care of yourself and watch your food as u have a problem of upset stomach.

Mustafa

Share this post


Link to post
manymoretodays
On 2/13/2020 at 4:05 PM, Pens said:

@manymoretodays hi, I don’t like bothering you. My stomach is very tender and I’m losing weight. I’m trying to stick to low histamine diet and I take tums or gaviscon only if I have to. I’m dizzy ,weak and wondered would it partially be because I’m taking mirtazapine in liquid form and not the powder form. Would the liquid be more harsh? 

 

On 2/13/2020 at 5:52 PM, Pens said:

@manymoretodaysplease ignore last question. I’m sitting here feeling sorry for myself. 

 

No worries Pens, you are coming along very nicely with this all now.

Try, try to at the very least just maintain.......as far as the weight goes now.  I had concerns too, in the beginning.......and I still seem to run with about a 5 lb(2.27 kg) variance, in my weight.  It is totally okay to get some higher calorie, complex carbs in too.  Protein.  And fats.  Fats are necessary too.  I use the organic virgin coconut oil now, in cooking, and most days take the equivalent of about a tsp- ful.  It seems to help with overall energy and balance.  And then my omega 3's.  And do lot's of those little grazing type snacks throughout the day.  Healthy stuff.

 

So glad to hear that the surgery went well too!  That's great.

 

I thought I saw something about you going to see a naturopath soon.  So......on that, I would say take what you need, do your own research too, here and elsewhere, before going too gung-ho with extra and sometimes expensive supplements.  And of course,  here are some links, to some of our topics and discussions:

 

Important topics about tests, supplements, treatments, diet

^ the first post, there and then some of the subsequent information in the indexed list, should help

 

How good are naturopaths and other alternative practitioners?

 

This one is another members introduction:  DSN13: Natural remedies?

 

Hoping today is a great one for you Pens,  I'm thinking that things should level out here for you over the next week or two, post surgery and with the additional medication.

 

Best,

L, P, H, and G,

mmt

 

 

 

 

Edited by manymoretodays

Share this post


Link to post
Pens
4 hours ago, manymoretodays said:

o worries Pens, you are coming along very nicely with this all now

If this looks normal tapering then I’ll try not to worry. I’m keeping a diary on what food sits ok and what doesn’t as well as avoiding histamine triggers. I’m calmer without them. Eating marshmallows when stomach is upset. Will read the links you gave me. Thanks for advice. Have a good Presidents’ Day!  

Share this post


Link to post
Pens
11 hours ago, mustafa said:

Hi pens ,

What  type of eye surgery did u have !?

Iam sorry u have hard times and pains but, this is withdrawals and that's why we hate them.

Take care of yourself and watch your food as u have a problem of upset stomach.

Mustafa

Hi mustafa, good to hear from you. I had a cataract removed. More eye meds to deal with but I can see. How are you doing? 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy